# SDR SWAA2021101220724

- Difficulty date: September 20, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Splice
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT SPLICE IN THE AFT CARGO BAY, BS 767, LBL 10 - RBL 10.   CORROSION  FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02.  LOCATED AND DRILLED THE NEW SPLICE IAW  SRM 51-40-05-OG-0, & DWG 146A9401.  REMOVED AND INSTALLED THE NEW SPLICE ON CARD  TTG8Q004C7C0.
